# SDR SIMA2011297007

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 24,899 hours, 22,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR EMERGENCY LIGHT LAMP IAW EMB135 AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
